# SDR SWIA200211040

- Difficulty date: July 14, 2002
- Submitted: July 17, 2002
- Operation: Air carrier
- Aircraft: N591SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7079
- Aircraft time: 15,981 hours, 15,508 cycles
- Engine: Ge CF34*
- System (JASC): 2730 · Elevator Control System
- Part: Dampener
- Part number: 10231007
- Part serial: HAI1289
- Condition: Defective
- Location: Elevator
- Part time: 1,694 hours, 1,324 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING STABLE FLIGHT, AIRPLANE EXPERIENCED FLUTTER.  WHEN PUTTING LOADS ON ELEVATOR, FLUTTER WENT AWAY.  RETURNED IN STEADY, STABLE FLIGHT.  GREATER FLUTTER AT HIGHER SPEEDS, HAPPENED AT ALL ALTITUDES.  RETURNED TO SLC.  REMOVED AND REPLACED LT ELEVATOR FLUTTER DAMPERS WITH SERVICEABLE UNITS IAW MM 27-34-05.
